# SDR A6WA2020010647094

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R5311352512
- Condition: Cracked
- Location: Fuselage
- Part time: 38,778 hours, 37,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT RIGHT CORNER NEXT TO SPADE DOOR IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE   REPAIRED FUSELAGE SKIN IAW REO 601R-53-11-3525 REV-- DATED 01-02-2020.
